# SDR 96ZZZX4184

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5366Y
- Make and model: Bolkms BO105S
- Aircraft serial: S782
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65201008
- Condition: Malfunction
- Location: Triple Tach
- Part time: 7,655 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GAVE A FALSE READING OF 105 PERCENT PERCENT DURING FLIGHT.  REPLACED TACHOMETER.
